# SDR CA130712003

- Difficulty date: July 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 302270402
- Condition: Failed
- Location: Mlg
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   IMMEDIATELY AFTER TAKE-OFF, AMBER WOW FAIL AND NOSEWHEEL STEERING INOP MESSAGES WERE POSTED, ACCOMPANIED BY NUMEROUS CYAN MESSAGES.   TROUBLESHOOTING WAS CARRIED OUT. IT WAS ALSO OBSERVED THAT A WHITE HYDRAULIC PUMPS NOT AUTO MESSAGE WAS POSTED EVEN THOUGH THERE WERE VERIFIED IN THE AUTO POSITION. THE HYDRAULIC SYNOPTIC PAGE SHOWED AMBER ACMPS WITH WHITE FLOW LINES. THE PUMPS WERE TURNED ON AND THE STEERING INOP MESSAGE DISAPPEARED. THE WOW FAIL CHECKLIST WAS CONSULTED. THE CREW EXPECTED AND PLANNED FOR A LANDING WITHOUT STEERING AND POSSIBLE LACK OF THRUST REVERSERS. UPON TOUCH DOWN, NOT ALL GROUND SPOILERS WERE DEPLOYED AND THE NOSEWHEEL STEERING FAILED. A LONG GENTLE LANDING WAS CARRIED OUT, BUT WHEN RETRACTING THE THRUST REVERSERS. THE RIGHT REVERSER FAILED OPEN CAUSING STEERING PROBLEMS AND THEREBY PREVENTING A COMPLETE EXIT FROM THE RUNWAY AREA. THE LEFT REVERSER ALSO SHOWED FAILED, EVEN THOUGH IT STOWED. THE AIRCRAFT WAS BLOCKING THE RUNWAY AREA AND A TOW CREW WAS CALLED FOR. THE GROUND SAFETY PINS WERE INSTALLED AND THE ENGINES SHUT DOWN AWAITING TOW. THE AIRCRAFT WAS TOWED TO THE HANGAR AND QUARANNTEED.
